Diophantine definability over non-finitely generated non-degenerate modules of algebraic extensions of ℚ

Archive for Mathematical Logic 40 (4):297-328 (2001)
  Copy   BIBTEX

Abstract

We investigate the issues of Diophantine definability over the non-finitely generated version of non-degenerate modules contained in the infinite algebraic extensions of the rational numbers. In particular, we show the following. Let k be a number field and let K inf be a normal algebraic, possibly infinite, extension of k such that k has a normal extension L linearly disjoint from K inf over k. Assume L is totally real and K inf is totally complex. Let M inf be a non-degenerate O k -module, possibly non-finitely generated and contained in O Kinf . Then M inf contains a submodule M¯ inf such that M inf /M¯ inf is torsion and O k has a Diophantine definition over M¯ inf

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,215

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Hilbert's Tenth Problem for Rings of Rational Functions.Karim Zahidi - 2002 - Notre Dame Journal of Formal Logic 43 (3):181-192.
Diophantine properties of finite commutative rings.Mihai Prunescu - 2003 - Archive for Mathematical Logic 42 (3):293-302.
Diophantine equivalence and countable rings.Alexandra Shlapentokh - 1994 - Journal of Symbolic Logic 59 (3):1068-1095.
The model theory of finitely generated finite-by-Abelian groups.Francis Oger - 1984 - Journal of Symbolic Logic 49 (4):1115-1124.

Analytics

Added to PP
2013-11-23

Downloads
9 (#937,063)

6 months
1 (#449,220)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Citations of this work

No citations found.

Add more citations